Transformées de Riesz pour p>2

Translated title of the contribution: Riesz transforms for p>2

Thierry Coulhon*, Xuan Thinh Duong

*Corresponding author for this work

    Research output: Contribution to journalArticle

    17 Citations (Scopus)

    Abstract

    We show that, on a complete non-compact Riemannian manifold, the Riesz tranforms are bounded on Lp for p>2 if suitable estimates for the heat kernel on 1-forms hold true.

    Original languageFrench
    Pages (from-to)975-980
    Number of pages6
    JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
    Volume332
    Issue number11
    DOIs
    Publication statusPublished - 1 Jun 2001

      Fingerprint

    Cite this